Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Any stomach problems after antibiotics

I had to take a weeks worth of antibiotics 3 times a day at 500mgs. I have a pain in my stomach that is like a knot feeling in it. My Dr says it will take the Aciphex a couple of weeks to work. In the mean time i am finally able to eat a little but get stomachaches. Has anyone had problems after taking antibiotics? If so how long did it take to go away?

Answer Question
 
ascmyworld

Asked by ascmyworld at 5:24 PM on Feb. 25, 2010 in Health

Level 1 (0 Credits)
Answers (2)
  • You have anitbiotic poisoning. My son had it. I gave him the powdered enzymes in his food. You will have to ask a pharmicist. They will know the exact name. That and probiotics and acidophilous. The meds stipped the enzymes from your stomach. My dad had it too. They both now have IBS pretty bad.
    BradenIsMySon

    Answer by BradenIsMySon at 5:30 PM on Feb. 25, 2010

  • Take Align probiotics to rebalance your digestive track.
    motherofhope98

    Answer by motherofhope98 at 8:58 AM on Feb. 26, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.